cancel
Showing results for 
Search instead for 
Did you mean: 

Capecitabine after Paclitaxel

3 REPLIES
Member

Re: Capecitabine after Paclitaxel

Hi Jayrand

I had Pacitaxol followed by Cape.

Although I didn’t have many SEs, so I had 16 cycles.  Felt tired , woozy and had nausea.  After the 16 cycles I had a scan, which showed tiny progression but on the whole it kept me stable but didn’t see any reduction.  After a seven week break during which I tried Tamoxifen- but the SEs were awful...constant and painful UTIs.....I went onto Cape.  I have had a huge drop in TMs and my SEs aren’t too bad.  Was due to start 7th cycle but I am on holiday now and Onc said to miss a cycle.  I was a bit worried but I am glad now that I am on a break.  It is very warm here in Spain, which is nice but I think the fewer SEs without the Cape is better.

I will be restarting next Friday and wondering if my TMs have risen at all 

 

Hope the Cape works for you as it has for me after after Pacitaxol was a disappointment 

 

xx

 

 

Community Manager

Re: Capecitabine after Paclitaxel

Hi Jayrand56

 

Sorry that you havent had a reply yet.  Have you thought about joining the private group for women with secondary breast cancer?

 

Best wishes
Anna
Digital Community Officer

Community Manager

Re: Capecitabine after Paclitaxel

Hi Jayrand56

 

Sorry that you have had any replies yet.  There is a busy and thriving community on the private group for women with secondary breast cancer.  Have you considered joining there?

 

Best wishes
Anna
Digital Community Officer

Highlighted
Member

Capecitabine after Paclitaxel

I’v had 5 doses of Paclitaxel but repeat problems with effusion resulting in my second drain. Oncologist says that Paclitaxel isn’t working and I’m to be changed onto Cape. Anyone else any experience of this situation ? Feeling really anxious